当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • 1.(with R. Huebl) On the cohomology of regular differential forms and dualizing sheaves, Proc. Amer. Math. Soc. 126 (1998), no. 7, 1931-1940.

  • 2.On the kissing numbers of convex bodies, Bull. London Math. Soc. 30 (1998), 1-10.

  • 3.William Y.C. Chen and Zhiguo Liu, Parameter augmentation for basic hypergeometric series I, Mathematical Essays in Honor of Gian-Carlo Rota, Eds., B.E. Sagan and R.P. Stanley, Birkhäuser, Boston, (1998), pp. 111–129. [citations 56].

  • 4.William Y.C. Chen and J.D. Louck, The combinatorics of a class of representation functions, Adv. Math. 140 (1998) 207–236. [citations 23].

  • 5.William Y.C. Chen, J.D. Louck, and H. Galbraith, Combinatorics of 3n-j coefficients, Phys. Atomic Nuclei 61 (11) (1998) 1868–1873. [citations 4].

  • 6.William Y.C. Chen, The pessimistic search and the straightening involution for trees, European J. Combin. 19 (1998) 553–558. [citations 2].

  • 7.F.-Y. Wang, Estimates for Dirichlet heat kernels, Stochastic Processes and Their Appl. 74(1998), 217--234.

  • 8.F.-Y. Wang, The life time of diffusion processes with application to conditioned diffusions, Acta Math. Sin. New Ser. 14:2(1998), 113--116.

  • 9.A. Thalmaier and F.-Y. Wang, Gradient estimates for harmonic functions on regular domains in Riemannian manifolds, J. Funct. Anal. 155:1(1998), 109--124

  • 10.Li Desheng, Zhong Chengkui, Global attractor for the Cahn-Hilliard system with fast growing nonlinearity, J. Diff. Eqns., 149 (1), 191-210,1998.

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态